# SDR VNAA202203151112

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 13,040 hours, 11,857 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Latch
- Part number: KR12CNBK
- Condition: Worn
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FLIGHT RETURNED TO FIELD DUE TO FORWARD SERVICE DOOR CAUTION MESSAGE. CREW REPORTS THAT THEY LANDED OVERWEIGHT AND DECLARED AN EMERGENCY. AIRCRAFT WAS ABLE TO MAKE IT BACK TO GATE UNDER THEIR OWN POWER. EMERGENCY VEHICLES WERE DISPATCHED. AIRCRAFT WILL NEED TO BE MOVED TO MAINTENANCE BASE VIA FERRY FLIGHT FOR FURTHER INSPECTION/REPAIRS.  
FINISHED INSTALLATION OF SERVICE DOOR HANDLE IAW CRJ900 AMM 52-41-03-400-801. OPS CHECKS GOOD.REMOVED SERV DOOR HANDLE ASSEMBLY. INSTALLED NEW IDLER SHAFT BEARING IAW CRJ900 AMM 52-41-02-000/400-802. INSTALLED HANDLE ASSEMBLY IAW CRJ900 AMM 52-41-03-000/400-801-A02.
